# SDR CALA2025070706263

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 77,488 hours, 33,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD324131
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY CAPACITY TEST FAILED. EMER R BATTERY REQUIRES REPLACEMENT. REMOVED R EMER EPSU BATTERY PER AMM 33-51-38-000-002-A.  INSTALLED R EMER EPSU BATTER PER AMM 33-51-38-400-002-A. BITE CHECK GOOD.
